Andrews, George, Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Mahlburg, Karl (2015). Double series representations for Schur's partition function and related identities. Journal of Combinatorial Theory, Series A, 132. pp. 102-119. Elsevier. ISSN 00973165
Full text not available from this repository.
Link to the document: http://doi.org/10.1016/j.jcta.2014.12.004
Item Type: | Journal Article | ||||||||||||||||
Creators: |
|
||||||||||||||||
URN: | urn:nbn:de:hbz:38-161273 | ||||||||||||||||
DOI: | 10.1016/j.jcta.2014.12.004 | ||||||||||||||||
Journal or Publication Title: | Journal of Combinatorial Theory, Series A | ||||||||||||||||
Volume: | 132 | ||||||||||||||||
Page Range: | pp. 102-119 | ||||||||||||||||
Date: | 2015 | ||||||||||||||||
Publisher: | Elsevier | ||||||||||||||||
ISSN: | 00973165 | ||||||||||||||||
Language: | English | ||||||||||||||||
Faculty: | Faculty of Mathematics and Natural Sciences | ||||||||||||||||
Divisions: | Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute | ||||||||||||||||
Subjects: | Mathematics | ||||||||||||||||
Refereed: | Yes | ||||||||||||||||
URI: | http://kups.ub.uni-koeln.de/id/eprint/16127 |
Downloads
Downloads per month over past year
Altmetric
Export
Actions (login required)
View Item |